A Caltech Library Service

Stability of Relative Equilibria. Part II: Application to Nonlinear Elasticity

Simo, J. C. and Posbergh, T. A. and Marsden, J. E. (1991) Stability of Relative Equilibria. Part II: Application to Nonlinear Elasticity. Archive for Rational Mechanics and Analysis, 115 (1). pp. 61-100. ISSN 0003-9527. doi:10.1007/BF01881679.

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.


Use this Persistent URL to link to this item:


No Abstract

Item Type:Article
Related URLs:
Additional Information:© 1991, Springer. Received September 1, 1990. We are indebted to D. LEWIS for her involvement in this work and her many contributions to the subject of this paper. We thank P. HOLMES and P. S. KRISHNAPRASAD for their comments and suggestions of the subject of this paper. The research of SIMO was partially supported by AFOSR contracts 2-DJA-544 and 2-DJA-771. The research of MARSDEN was partially supported by NSF Grant DMS-8922704 and DOC contract DE-FGO-88ER-25064.
Funding AgencyGrant Number
Air Force Office of Science Research (AFOSR)2-DJA-544
Air Force Office of Scientific Research (AFOSR)2-DJA-771
Department Of Commerce (DOC)DE-FGO-88ER-25064
Issue or Number:1
Record Number:CaltechAUTHORS:20100916-121320552
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19988
Deposited By: Ruth Sustaita
Deposited On:16 Sep 2010 22:09
Last Modified:08 Nov 2021 23:56

Repository Staff Only: item control page